Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Equidecomposability, volume formulae and orthospectra

Hidetoshi Masai and Greg McShane

Algebraic & Geometric Topology 13 (2013) 3135–3152
Bibliography
1 A Basmajian, The orthogonal spectrum of a hyperbolic manifold, Amer. J. Math. 115 (1993) 1139 MR1246187
2 M Bridgeman, Orthospectra of geodesic laminations and dilogarithm identities on moduli space, Geom. Topol. 15 (2011) 707 MR2800364
3 M Bridgeman, J Kahn, Hyperbolic volume of manifolds with geodesic boundary and orthospectra, Geom. Funct. Anal. 20 (2010) 1210 MR2746952
4 D Calegari, Chimneys, leopard spots and the identities of Basmajian and Bridgeman, Algebr. Geom. Topol. 10 (2010) 1857 MR2684984
5 D Calegari, Bridgeman's orthospectrum identity, Topology Proc. 38 (2011) 173 MR2680162
6 W Fenchel, Elementary geometry in hyperbolic space, de Gruyter Studies in Mathematics 11, Walter de Gruyter & Co (1989) MR1004006
7 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (2006) MR2249478